# SDR AWXA200201191

- Difficulty date: December 7, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 50,395 hours, 36,111 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 1/4" CRACK WAS FOUND ON STRINGER TIE CLIP ON FORWARD SIDE OF BS 847, STR 25 L/H. MAINTENANCE REMOVED DAMAGED STRINGER TIE CLIP AT BS 847, STR 25 L/H; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 38, FIG. 8, AND PG. 6-8, & 45, FIG 12 SHT 2.
